# SDR AALA960882

- Difficulty date: June 7, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N41063
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 506
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Corroded
- Location: Cargo Door
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - INSIDE FORWARD CARGO 3 INCHES UP FROM BOTTOM INNER SKIN HAS CORROSION ABOVE SEAL RETAINER BETWEEN FRAME 24 AND FRAME 25.  REPAIRED PER ESO 30595.  REMOVED CORROSION, PROTECT AREA PER A300 SRM.  APPLY CORROSION INHIBITOR.  TST:  20,962 HOURS.  CYCLES, 8,346.  (X)
